# SDR 2017FA0000506

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: General aviation
- Aircraft: N123TM
- Make and model: Cessna U206F
- Aircraft serial: 20601768
- Aircraft time: 14,209 hours
- Engine: Cont IO520F
- Engine time: 1,088 hours
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 652130
- Condition: Brinelled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE REPAIR, ONE ROCKER ARM WAS FOUND TO HAVE SEVERELY WORN AREA WHERE THE ROCKER ARM PUSHES ON THE VALVE STEM.
